Pain in affected breast 10 years after dx

Hi, I had a WLE, 10 years ago followed by Chemo, Rads and Tamoxifen, Grade 3 Stage 1, for the past few days I have been experiencing pain on and off in this breast.

I do work with babies and toddlers and am wondering if this could be muscular?

Or should I contact my GP?

Unfortunately, as I a now 10 years post DX I no-longer have open access to a BCN…( they changed the rules on this a couple of years ago, as originally I was told I would have open access for the rest of my life!

Hi Karen

It sounds like you’re having a worrying time at the moment. May I suggest whilst you are waiting for the other users to reply with their experiences and advice you might find it helpful to give the BCC helpline a call and talk things through with a member of staff.  Here you can share your concerns with someone who will offer you a listening ear as well as emotional support and practical information. The number to call is 0808 800 6000 and lines are open weekdays 9 to 5pm and Saturday 10 to 2pm.

Best wishes Sam, BCC Facilitator